# SDR HNAA2022052500198

- Difficulty date: May 16, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 41,060 hours, 37,485 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION - CORRECT REGISTRATION # TO 659AE AS WELL AS AIRCRAFT INFO IN 3.(A) ABOVE
